Liu, Hongliang and Chen, Haibo and Xiao, Qizhen (2016) Ground state solutions for a quasilinear Kirchhoff type equation. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (90). pp. 1-14. ISSN 1417-3875
|
Text
p4656.pdf Download (398kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p4656.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 11 Jan 2017 10:02 |
Last Modified: | 11 Jan 2017 10:02 |
URI: | http://real.mtak.hu/id/eprint/45034 |
Actions (login required)
![]() |
Edit Item |